# SDR FDEA200812085109

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554577
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STR 26R IS CORRODED WITH EXFOLIATION BETWEEN STA 720E AND 720F.  ACCOMPLISHED REPAIR IAW FEDEX EA 7-5330-126860 FUSELAGE AD 98-03-01 SECTION 43 SKIN REPAIR OF SKIN CORROSION AT STA 720E-720F AND S26R-S27R EO 7-5100-7-4304.
